| Catalog Number |
E17926 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Purulent Discharge (1812); Unspecified Infection (1930)
| Date of Event |
07/31/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, non-conforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no non-conforming reports or capas that were confirmed to be associated.The device was not returned for evaluation.Without the benefit of analyzing the device, quality cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
Event or Problem Description
According to the available information the device was explanted and replaced with a malleable due to infection.It was noted there was pus.